Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Approximate solution of the differential equation $ y\sp{''}=f(x,\,y)$ with spline functions


Author: Gh. Micula
Journal: Math. Comp. 27 (1973), 807-816
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1973-0331789-X
Corrigendum: Math. Comp. 29 (1975), 673-674.
Corrigendum: Math. Comp. 29 (1975), 673-674.
MathSciNet review: 0331789
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An approximate spline is constructed for the solution of Cauchy's problem regarding a second-order differential equation. The existence, uniqueness and convergence of the approximate spline solution are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1973-0331789-X
Keywords: Differential equation, Cauchy problem, spline function, consistency relations, fixed point, discrete multistep method, stable method, convergence
Article copyright: © Copyright 1973 American Mathematical Society